BibTeX record journals/appml/ChenWZ15

download as .bib file

@article{DBLP:journals/appml/ChenWZ15,
  author    = {Jing Chen and
               Jinbo Wei and
               Xianwen Zhang},
  title     = {Asymptotic growth bounds for the Vlasov-Poisson system with a point
               charge},
  journal   = {Appl. Math. Lett.},
  volume    = {46},
  pages     = {17--24},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.aml.2015.01.020},
  doi       = {10.1016/j.aml.2015.01.020},
  timestamp = {Mon, 15 Jan 2018 00:38:07 +0100},
  biburl    = {https://dblp.org/rec/journals/appml/ChenWZ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics